new TESCO.sites.UI.entities.Product({name:"Calpol Fastmelts 12 Pack",xsiType:"QuantityOnlyProduct",productId:"256309975",baseProductId:"58045296",quantity:1,isPermanentlyUnavailable:true,imageURL:"https://img.tesco.ie/Groceries/pi/076/3574661148076/IDShot_90x90.jpg",maxQuantity:99,bulkBuyLimitGroupId:"",increment:1,price:3.19,abbr:"EACH",unitPrice:0.266,catchWeight:"0",productChargeType:""});[{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["add"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["add"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["add"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"},{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["addall"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["addall"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["addall"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"}]

 

Tesco.ie Homepage




Search

Main Content Link

  • Calpol Fastmelts 12 Pack
  • Calpol Fastmelts 12 Pack

Calpol Fastmelts 12 Pack

Calpol Fastmelts 12 Pack

You have reached max group limit or item limit.

€3.19 (€0.27/each)

Add to basket

Product Details

Orodispersible Tablets Strawberry Flavour

Sugar & colour free
Gentle on tummies
Pain & fever relief for children
Melt in the mouth

Sugar free


Safety Warnings

If symptoms persists consult your doctor.
Keep out of the sight and reach of children.

CONTAINS PARACETAMOL: Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdosage, even if the child seems well. Read the package leaflet before use.


Quantity

Number of Units - 12


Pack Quantity

12 x Tablets


Allergy Statement

Colours - Free From
Colours - Free From


Preparation and Usage

Uses
Calpol SixPlus Fastmelts are strawberry flavoured tablets to relieve pain and fever, without irritating the stomach. They are most suitable for children from 6-12 years of age. Calpol SixPlus Fastmelts should be sucked gently until they melt on the tongue. There is no need to take Calpol SixPlus Fastmelts with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed.
Dose: Up to 4 times a day if necessary. Do not exceed the recommended dose. For oral use.

Child's Age: 6-9 years, How Much - Up to 4 times a day: 1 tablet
Child's Age: 9-12 years, How Much - Up to 4 times a day: 2 tablets
Child's Age: 12-16 years, How Much - Up to 4 times a day: 2-3 tablets
Child's Age: Adults and children over 16 years, How Much - Up to 4 times a day: 2-4 tablets
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

This product should be used only when clearly necessary. Read the package leaflet before use. As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.


Storage Type

Ambient


Minimum Age Advisory

6 Years


Return To

McNeil Healthcare (Ireland) Ltd.,
Airton Road,
Tallaght,
Dublin 24,
Ireland.


Name and Address:

Product Authorisation holder:
McNeil Healthcare (Ireland) Ltd.,
Airton Road,
Tallaght,
Dublin 24,
Ireland.


Ingredients

Each Orodispersible Tablets contains 250mg Paracetamol, Also includes: Mannitol (E421), Aspartame (E951), See leaflet for further information


Storage

Store in the original package.




Print this page

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2022

Slot details

Shopping basket

Basket view options

Guide price (0 items):

Checkout buttons

View full basketCheckout button disabled

Product Listing

Basket totals are under the Basket Summary heading

Shopping Basket
QuantityProductPriceRemove from basket

Basket Summary

Please sign in to see what's in your basket and add items
Total missed Clubcard points
Total MultiBuy savings
Guide price (0 items)